American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46M20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Shuang Zhang. Factorizations of invertible operators and $K$-theory of $C^*$-algebras . Bull. Amer. Math. Soc. 28 (1993) 75-83. MR 1164064.
Abstract, references, and article information   
View Article: PDF

[2] Xiaolu Wang. Voiculescu theorem, Sobolev lemma, and extensions of smooth algebras . Bull. Amer. Math. Soc. 27 (1992) 292-297. MR 1161277.
Abstract, references, and article information   
View Article: PDF

[3] Paul S. Muhly, Ian F. Putnam and Jingbo Xia. Contributions to the $K$-theory of $C^*$-algebras of Toeplitz and singular integral operators. Bull. Amer. Math. Soc. 21 (1989) 47-50. MR 985138.
Abstract, references, and article information   
View Article: PDF

[4] Jerome Kaminker. $C^ *$-algebras and differential topology. Bull. Amer. Math. Soc. 12 (1985) 125-127. MR 766968.
Abstract, references, and article information   
View Article: PDF

[5] Claude Schochet. Homogeneous extensions of $C^*$-algebras and $K$-theory. I. Bull. Amer. Math. Soc. 3 (1980) Part 1:715-718. MR 571375.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1